MathSciNet Relay Station
MathSciNet bibliographic data
MR1086148 (92b:35054) 35J60 (35B50 58E05)
Bahri, Abbas; Li, Yan Yan On a min-max procedure for the existence of a positive solution for certain scalar field equations in ${\bf R}\sp N$. Rev. Mat. Iberoamericana 6 (1990), no. 1-2, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement